# SDR R61A202001310127

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND FRAME 14 CROSSBEAM CORRODED @ TWO AREAS OTBD OF TRACK RIGHT. REMOVED DAMAGED BY BLENDING AT FWD WET AREA RH CROSSBEAM FR14 DIMENSIONS L=5 X W=1 X H=.032,.044IN. NOMINAL THICKNESS .120 ALLOWABLE DAMAGE 10% FOUND TO BE OUT OF LIMITS REF EMB SRM 53-10-10AD02. PERFORMED CUT OUT OF 2EA DAMAGED AREAS ON FR14 REF EMB SRM 53-00-10 R03 FABRICATED, DRILLED, TREATED AND PRIMED REPAIR PARTS FOR FR14 REPAIR REF EMB SRM 53-00-10 R03 INSTALLED REPAIR PARTS REF EMB SRM 53-00-10 R03
